zbMATH — the first resource for mathematics

Some notes to certain modification of the Oseen problem. (English) Zbl 1041.35001
The authors deal with the problem \(Au+2\lambda ({\partial u}/ {\partial x_1}) +\nabla p=f\) in \(\Omega \), \(\nabla \cdot u=0\) in \(\Omega \), \(u=u_*\) at \(\partial \Omega \), where \(A\) is an elliptic operator with constant coefficients, and \(\Omega \) is an unbounded domain in \(\mathbb{R}^N\) (\(N=2,3\)). The asymptotic properties of the fundamental solution to the problem are studied.
35A08 Fundamental solutions to PDEs
42B15 Multipliers for harmonic analysis in several variables
35B40 Asymptotic behavior of solutions to PDEs
Full Text: EuDML
[1] Galdi G. P.: An Introduction to the Mathematical Theory of the Navier-Stokes Equations I. Springer Tracts in Natural Philosophy, Vol. 38, Springer, New York, 1994. · Zbl 0949.35004
[2] Kračmar S., Novotný A., Pokorný M.: Estimates of three-dimensional Oseen kernels in Lp-weighted spaces. Sequiera A., Beirão da Veiga, H., Videman J.: Applied functional analysis. Kluwer Academic, Pluenum Publishers (1999), 281-316. · Zbl 0961.35105
[3] Farwig R., Novotný A., Pokorný M.: The Fundamental Solution to a Modified Oseen Problem. Zeitschrift für Analysis und ihre Anwendungen 19, 3 (2000), 713-728. · Zbl 0969.35005 · doi:10.4171/ZAA/976 · eudml:48900
[4] Novotný A., Pokorný M.: Three-dimensional steady flow of viscoelastic fluid past an obstacle. · Zbl 0974.35094 · doi:10.1007/PL00000956
[5] Novotný A., Pokorný M.: Steady plane flow of viscoelastic fluid past an obstacle. · Zbl 1090.35038 · doi:10.1023/A:1021745420954 · eudml:33115
[6] Pokorný M.: Asymptotic behaviour of solutions to certain PDE’s describing the flow of fluids in unbounded domains. Ph.D. thesis, Charles University, Prague & Université de Toulon et du Var, 1999.
[7] Stein E. M, Weiss G.: Introduction to Fourier Analysis on Euclidean Spaces. Princeton University Press, 1971. · Zbl 0232.42007
[8] Trojek P.: Some mathematical problems connected with the flow of fluids in unbounded domains. Master degree thesis, Palacký University, Olomouc, 1999.
[9] Vladimirov V. S.: Generalized Functions in Mathematical Physics. Nauka, Moscow, 1979 · Zbl 0515.46034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.